# SDR AALA202501136868

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL LOCATED ON FRAME 68 IN THE PASSENGER CABIN. PERFORMED REPAIR ON LOWER SILL PER SRM 53-41-14-300-001.
